On homology of associative shelves

Alissa S. Crans , Sujoy Mukherjee , Józef Henryk Przytycki

Abstract

Homology theories for associative algebraic structures are well established and have been studied for a long time. More recently, homology theories for self-distributive algebraic structures motivated by knot theory, such as quandles and their relatives, have been developed and investigated. In this paper, we study associative self-distributive algebraic structures and their one-term and two-term (rack) homologygroups.
Author Alissa S. Crans
Alissa S. Crans,,
-
, Sujoy Mukherjee
Sujoy Mukherjee,,
-
, Józef Henryk Przytycki IM
Józef Henryk Przytycki,,
- Institute of Mathematics
Other language title versions
Journal seriesJournal of Homotopy and Related Structures, ISSN 2193-8407 [1512-2891]
Issue year2017
Vol12
No3
Pages741-763
Publication size in sheets1.1
Keywords in EnglishSpindles, knot theory, one-term and two-term (rack) distributive homology, unital, self-distributive semigroups, laver tables
DOIDOI:10.1007/s40062-016-0164-9
URL https://link.springer.com/content/pdf/10.1007/s40062-016-0164-9.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.456 (2) - 2016=0.426 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back